# SDR AALA201910279012

- Difficulty date: October 26, 2019
- Submitted: October 27, 2019
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 25,864 hours, 21,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033053001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: LH WING T/E UPPER SKIN HAS A 3 INCH LONG CRACK AT #4 SPOILER BETWEEN WING RIB 14/15. ACCOMPLISHED PERMANENT REPAIR IAW E190 SRM 57-50-01 REPAIR 51.
